Please use this identifier to cite or link to this item:
|Title:||Convergence Theorems on Asymptotically Generalized Φ-Hemicontractive Mappings in the Intermediate Sense|
|Citation:||Int. Journal of Math. Analysis, 7(40), 1991 - 2003|
|Abstract:||In this study, we introduce two classes of nonlinear mappings, the class of asymptotically generalized Φ-hemicontractive mappings in the intermediate sense and asymptotically generalized Φ-pseudocontractive mappings in the intermediate sense; and prove the convergence of Mann type iterative scheme with errors to their fixed points. Our results generalize the results of Chang et al. , Chidume and Chidume  and Kim et al.  among others.|
|Appears in Collections:||Staff Publications|
Files in This Item:
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.